# SDR UHLA201608250425

- Difficulty date: August 25, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 30,286 hours, 18,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT EICAS MESSAGE APPEARED FOR 30 MINUTES, CLEARED, AND REAPPEARED AGAIN INTERMITTENTLY. THE MESSAGE APPEARS RANDOMLY WITH THE EMERGENCY LIGHT SWITCH IN THE ARMED POSITION.  R & R EMERGENCY BATTERY NR 2 IAW AMM 33-50-01.
